# SDR AALA2000493

- Difficulty date: March 2, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 3 DENTS 3 FEET AFT OF FORWARD LAVATORY SERVICE PANEL, LEFT SIDE OF FUSELAGE 2 INCH BELOW L22 STATION 286.  FABRICATED FILLER W/.050 2024-T-3, PREFAB TITANIUM FINGER DOUBLER W/.032 CPN 4081007, DRILLED, FIT FILLER AND DOUBLER, TREATED AND PRIMED.  CUTOUT DAMAGED AREA, WET PER SRM 53-04 PAGE 218.  (M)
